# SDR ASAA2017021619938

- Difficulty date: February 16, 2017
- Submitted: February 28, 2017
- Operation: Air carrier
- Aircraft: N318AS
- Make and model: Boeing 737990
- Aircraft serial: 30018
- Aircraft time: 49,680 hours, 19,355 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A75029
- Condition: Corroded
- Location: Bs 727d-847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, LT FLOOR TRANSITION PANEL CORRODED FROM BS 727D - 847.  ACFT GROUNDED.   REMOVED CORROSION AND FOUND OUT OF LIMITS. REPAIRED THE TRANSITION PANEL IAW SRM 53-00-53-2R-5.
